# SDR COMA9610034

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED FLAP DISAGREEMENT WARNING SHORTLY AFTER TAKEOFF.  CLEANED FLAP TRACKS AND SYSTEM OPERATION NORMAL.
